MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775
Medical Device Problem Codes Air Leak (1008); Inflation Problem (1310)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/09/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report the tracheostomy tube experience inflation/deflation issues.Customer indicated there was no patient injury with this event.
 
Additional Manufacturer Narrative
The sample was received for evaluation and an inflation/deflation test was performed.It was observed the cuff deflated immediately.Visual inspection revealed that the cuff was burst.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report the tracheostomy tube experience inflation/deflation issues.Customer indicated there was no patient inj ury with this event.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6932083
Report Number2936999-2017-05542
Device Sequence Number1089784
Product Code BTR
UDI-Device Identifier60884522007608
UDI-Public60884522007608
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2021
Device Model Number18775
Device Catalogue Number18775
Device Lot Number16L0649JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;